# SDR HEEA061640

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1545K
- Make and model: Skrsky S76A
- Aircraft serial: 760047
- System (JASC): 2460 · DC Power Distribution System
- Part: Relay
- Part number: A1077B
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 GENERATOR LIGHT STAYS ON ALL OF THE TIME WITH GENERATOR ON-LINE.  ALSO, NUT STRIPPED PN TERMINAL NR 11.
